# SDR 97UAL900248

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 131W18131201
- Condition: Broken
- Location: Entry Door 1l
- Part time: 7,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR 1L AFT ARMING SUPPORT FITTING (DOOR SIDE) FOUND BROKEN.  MISRIGGED FLOOR FITTING CAUSED GIRT BAR TO REMAIN ATTACHED TO FLOOR FITTING WHEN GIRT BAR MOVED UPWARD DURING DOOR OPERATION.  THIS CAUSED THE FITTING TO FAIL.  REPLACED SUPPORT FITTING 131W1813-1201 AND ADJUSTED AFT FLOOR FITTING.  CYCLES, 1,666.
